Printer Friendly

Pill woman dies of rare clot trouble.

Byline: John Kelly

A YOUNG woman died from a complication with the Pill 15 days after going to A&E with chest pains.

Abbey Parkes, 20, who had been taking Logynon for six years, was given painkillers and prescribed steroids then sent home.

But in August a rare blood clotting disorder, Factor V Leiden, caused a fatal pulmonary embolism, an inquest heard.

She was rushed from her Stoke home to the city's University Hospital but was pronounced dead less than two hours later. A&E consultant Dr Alexander Hart said: "More people have triplets than a pulmonary embolism on the Pill. That's how unusual this is."

North Staffs assistant coroner Margaret Jones said: "The deceased died from a complication of Logynon contraceptive drug therapy, further complicated by the previouslyunknown genetic Factor V Leiden clotting disorder."

CAPTION(S):

TRAGIC: Abbey Parkes

COPYRIGHT 2017 MGN LTD
No portion of this article can be reproduced without the express written permission from the copyright holder.
Copyright 2017 Gale, Cengage Learning. All rights reserved.

 
Article Details
Printer friendly Cite/link Email Feedback
Publication:The People (London, England)
Date:Jul 9, 2017
Words:140
Previous Article:In sickness and in health; Couple wed after she spent 3 wks by his bed when he was given 3% chance of survival and put into coma; EXCLUSIVE.
Next Article:Perfect match; England star marries sweetheart 50yrs later.
Topics:

Terms of use | Privacy policy | Copyright © 2018 Farlex, Inc. | Feedback | For webmasters